Title

A nonlocal boundary value problem for a nonlinear fractional differential equation with two indices

Document Type

Article

Publication Date

2010

Publication Source

Communications on Applied Nonlinear Analysis

Abstract

This paper is devoted to a study of a nonlocal boundary value problem for a nonlinear differential equation depending on two fractional orders α,β∈(1,2]. The problem is inverted and an equivalent integral equation is constructed; as applications, the contraction mapping principle and a Krasnosel’skii fixed point theorem are applied to obtain sufficient conditions for the existence of solutions. An example illustrates the results. In the case that α=β=2, results for fourth order ordinary differential equations are obtained.

Inclusive pages

69-80

ISBN/ISSN

1074-133X

Comments

Permission documentation is on file.

Volume

17

Volume

17

Issue

3

Peer Reviewed

yes

This document is currently not available here.


Share

COinS